# SDR EE4Y2016051200022

- Difficulty date: May 12, 2016
- Submitted: May 12, 2016
- Operation: General aviation
- Aircraft: N984TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000273
- Aircraft time: 16,895 hours, 10,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 85-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN FROM FRAME 85 TO 86 BETWEEN STRINGERS 22 & 23R FOUND DENTED.  REPAIRED IAW ETD2016-190-044552.
